# SDR SWAA2016030349605

- Difficulty date: August 29, 2014
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N397SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27691
- Aircraft time: 67,012 hours, 53,765 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Fitting
- Part number: 658411922
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 5 INBD TRACK BORE SUPPORT FITTING CORRODED.  REPAIRED FITTING IAW EA.
